Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The contiguous function relations for $_p F_q$ with application to Batemean's $J_n ^{u,\nu } $ and Rice's $H_n \left( {\zeta ,p,\nu } \right)$


Author: Earl D. Rainville
Journal: Bull. Amer. Math. Soc. 51 (1945), 714-723
MathSciNet review: 0012726
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08425-0
PII: S 0002-9904(1945)08425-0